# SDR ASMF201703003

- Difficulty date: March 5, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-800
- Aircraft serial: 37753
- Aircraft time: 20,954 hours, 10,137 cycles
- Engine: Ge CFM567B24
- Engine time: 20,986 hours, 10,152 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Lt Engine
- Part time: 20,986 hours, 10,152 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED FOD DAMAGES AT INLET CASE FAN OF THE LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED INSPECTION DETECTING 24 FAN BLADES LEADING EDGE WITH NICKS AND DAMAGES AT INNER BARREL ACOUSTIC PANEL OUT OF LIMITS IAW AMM 72-21-02 AND AMM 54-10-01; SO FOR THE NICKS AT 24 FAN BLADES LEADING EDGE THERE WERE PERFORMED FAN BLADE REPAIRS IAW AMM 72-21-02-300-801-F00 AND IN THE INNER BARREL ACOUSTIC PANEL IT WAS PERFORMED A TEMPORARY REPAIR IAW SRM 54-10-01, GETTING DAMAGES WITHIN OPERATIONAL LIMITS. AT MEX, INSPECTION PERSONNEL EVALUATED THE INLET CASE FAN OF THE LEFT ENGINE, DETECTING 43 NICKS IN FAN INLET CASE AREA 1 & 2, NICKS IN 21 FAN BLADES, 65 NICKS IN INNER BARREL ACOUSTIC PANEL, ALL THESE WITHIN LIMITS, A NICK OF 0.50” X 0.30” WITH 0.037” DEPTH ON FAN INLET CASE AREA 1 & 2 OUT OF LIMITS IAW AMM 72-24-01; SO THE LEFT ENGINE WAS REPLACED IAW AMM 71-00-02 AND OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-00, THE LEFT INLET COWL WAS REPLACED IAW AMM 71-11-01, TESTED CORRECT.
